# SDR CA140122006

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 26,010 hours
- Engine: Ge CF348C5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: GG670800144
- Condition: Leaking
- Location: Rt Wing
- Part time: 26,068 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A RT WING ANTI-ICE CAUTION MESSAGE.  EXTENSIVE TROUBLESHOOTING OF THE SENSORS AND INDICATION SYSTEM WAS CARRIED OUT, A TEST FLIGHT WAS ALSO CARRIED OUT WITH NO RESOLUTION.  THE PICCOLO TUBES WERE REMOVED FOR INSPECTION AND DEBRIS WAS FOUND INSIDE THE RT PICCOLO TUBES.  FURTHER INVESTIGATION FOUND THAT THE RT SLAT TELESCOPING DUCT CENTER SECTION HAD EXCESSIVE PLAY. IT IS NOW CLEAR THAT THE INTERNAL SEALS IN THE RT TELESCOPING DUCT AND ALSO THE RT SLAT SLIDE JOINT FAILED AND BROKE UP CAUSING THE DEBRIS IN THE PICCOLO TUBES AS WELL AS A BLEED LEAK WHICH CAUSED THE CAUTION MESSAGE.  THE RT TELESCOPING DUCT AND SLIDE JOINT WERE REPLACED AND A TEST FLIGHT CARRIED OUT WITH NO FURTHER ISSUES. THE RT TELESCOPING DUCT AND SLIDE JOINT WERE ORIGINAL TO THE ACFT.
